Dmitri V Leykin (Лейкін Дмитро Вікторович)
Dmitri V Leykin (Лейкін Дмитро Вікторович)
retired
Нет подтвержденного адреса электронной почты - Главная страница
Название
Процитировано
Процитировано
Год
Kleinian Functions, Hyperelliptic Jacobians and Applications; Integrable Systems with Pairwise Interactions and Functional Equations
BHW Buchstaber, VM, Enolskii Victor , Leykin DV
Harwood academic Publishers, 1997
1831997
SIDE III: Symmetries and Integrability of Difference Equations
D Levi, O Ragnisco
American Mathematical Soc., 2000
123*2000
Hyperelliptic Kleinian functions and applications
V Buchstaber, V Enolskii, D Leykin
1171997
Rational analogs of Abelian functions
VM Buchstaber, DV Leikin, VZ Ènol'skii
Funktsional'nyi Analiz i ego Prilozheniya 33 (2), 1-15, 1999
921999
Addition laws on Jacobian varieties of plane algebraic curves
VM Buchstaber, DV Leikin
Trudy Matematicheskogo Instituta imeni VA Steklova 251, 54-126, 2005
572005
Addition laws on Jacobians of plane algebraic curves Proc
VM Buchstaber, DV Leykin
Steklov Inst. Math 251, 49-120, 2005
57*2005
Uniformization of Jacobi varieties of trigonal curves and nonlinear differential equations
VM Buchstaber, DV Leikin, VZ Ènol'skii
Funktsional'nyi Analiz i ego Prilozheniya 34 (3), 1-16, 2000
562000
Linear r-matrix algebra for systems separable in parabolic coordinates
JC Eilbeck, VZ Enol'skii, VB Kuznetsov, DV Leykin
Physics Letters A 180 (3), 208-214, 1993
521993
Polynomial Lie algebras
VM Buchstaber, DV Leykin
Functional Analysis and Its Applications 36 (4), 267-280, 2002
392002
σ-functions of (n, s)-curves
VM Bukhshtaber, DV Leikin, VZ Ènol'skii
Russian Mathematical Surveys 54 (3), 628, 1999
371999
Solution of the problem of the differentiation of abelian functions with respect to parameters for families of (𝑛, 𝑠)-curves
VM Bukhshtaber, DV Leĭkin
Funktsional. Anal. i Prilozhen. 42 (4), 2008
34*2008
Multi-dimensional sigma-functions
VM Buchstaber, VZ Enolski, DV Leykin
arXiv preprint arXiv:1208.0990, 2012
312012
VZ Enolskii and DV Leykin
M Salerno
Phys. Rev. E 49, 5897-5899, 1994
23*1994
Heat equations in a nonholomic frame
VM Buchstaber, DV Leykin
Functional Analysis and Its Applications 38 (2), 88-101, 2004
222004
Recursive family of polynomials generated by Sylvester’s identity and addition theorem for hyperelliptic Kleinian functions
VM Buchstaber, VZ Enolskii, DV Leykin
Funkt. Analiz. Pril 31 (4), 19-32, 1997
15*1997
Egorov hydrodynamic chains, the Chazy equation, and the group SL (2, C)
VM Bukhshtaber, DV Leikin, MV Pavlov
Funktsional. Anal. i Prilozhen 37, 13-26, 2003
13*2003
COMMUNICATIONS OF THE MOSCOW MATHEMATICAL SOCIETY: Differentiation of Abelian functions with respect to parameters
VM Buchstaber, DV Leikin
Russian Mathematical Surveys 62, 787-789, 2007
102007
Differentiation of Abelian functions with respect to parameters
VM Buchstaber, DV Leikin
Russian Mathematical Surveys 62 (4), 787-789, 2007
102007
Trilinear functional equations
VM Buchstaber, DV Leikin
Russian Mathematical Surveys 60 (2), 341-343, 2005
102005
Multidimensional Schrödinger equations with Abelian potentials
VM Buchstaber, JC Eilbeck, VZ Enolskii, DV Leykin, M Salerno
Journal of Mathematical Physics 43 (6), 2858-2881, 2002
102002
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20